# SDR DALA2022083105850

- Difficulty date: August 28, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 81,738 hours, 25,739 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 MAIN CABIN DOOR LIGHT INOP. CORRECTIVE ACTION:REPAIRED LIGHT CAPSULE, LIGHT OPS NML. (9107031)
